# SDR HNAA2023050200150

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 49,226 hours, 44,959 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AFTER TAKE OFF L/G AIR/GND FAIL MESSAGE DISPLAYED ON EICAS. MESSAGE PERSISTED THROUGHOUT FLIGHT, AND EXTINGUISHED DURING APPROACH.   INSP. NLG PROX SWITCH FOR MISALIGNMENT. OPS CHECKED PROX SWITCH IAW AMM 32-63-05 TASK 32-63-05-700-801-A OPS CHECK GOOD. PERFORMED GEAR SWING MULTIPLE TIMES NO DEFECTS NOTED. SYSTEM CHECK GOOD AT THIS TIME. REF LOGPAGE 276679 SEQ 2 AND 3 LOGPAGE 276680 SEQ 1 AND 2 AND LOGPAGE 276681 SEQ 2 FOR ADDITIONAL MX.PER MOC SERVICE NLG STRUT. SUSPECT INCORRECT SERVICING.  FOUND NOSE GEAR TO BE INCORRECTLY SERVICED. RE-SERVICED NOSE GEAR STRUT IAW AMM 32-20-01. A/C OK FOR SERVICE.  WHILE TORUBLESHOOTING LP 276679-1 WITH WORKCARD 32-70-16 FOUND MLG #1 FWD PROX SWITCH FAIL. FACT  01MAY23  17:05  CLT REMOVED AND REPLACED AIR/GROUND RELAYS IN POSITIONS K0352, K0353, AND K0453. SEE LP 276679-1 FOR OPS CHECK. RELAYS R&R IRT AMM 20-13-02
